American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57A05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] John Cantwell and Lawrence Conlon. Open leaves in closed 3-manifolds. Bull. Amer. Math. Soc. 82 (1976) 256-258. MR 0405451.
Abstract, references, and article information   
View Article: PDF

[2] Antonio O. Farias. Immersions of the circle and extensions to orientation-preserving mappings. Bull. Amer. Math. Soc. 80 (1974) 578-580. MR 0362350.
Abstract, references, and article information   
View Article: PDF

[3] Neal R. Wagner. A continuity property and surface topology. Bull. Amer. Math. Soc. 79 (1973) 1308-1311. MR 0339059.
Abstract, references, and article information   
View Article: PDF

[4] Joan S. Birman and Hugh M. Hilden. Isotopies of homeomorphisms of Riemann surfaces and a theorem about Artin's braid group. Bull. Amer. Math. Soc. 78 (1972) 1002-1004. MR 0307217.
Abstract, references, and article information   
View Article: PDF

[5] Dix H. Pettey. Mapping onto 2-dimensional spaces. Bull. Amer. Math. Soc. 78 (1972) 53-54. MR 0286083.
Abstract, references, and article information   
View Article: PDF

[6] Charles L. Hagopian. A fixed point theorem for plane continua. Bull. Amer. Math. Soc. 77 (1971) 351-354. MR 0273591.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1